# SDR CALA2022122103443

- Difficulty date: December 19, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N2331U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62642
- Aircraft time: 23,883 hours, 2,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 182925
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK DR L1 EMER LT BATTERY M33093 CAPACITY CHECK FAIL WORK TRANSFER REF NON ROUTINE WO.1334711 AND ORIGINATOR BY V898181. DR L1 EMER LT BATTERY M33093 BATTERY PACK REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
